?

Log in

Wellbutrin wearing off after 1-2 yrs - Wellbutrin Users [entries|archive|friends|userinfo]
wellbutrinusers

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Wellbutrin wearing off after 1-2 yrs [Aug. 30th, 2013|11:03 am]
wellbutrinusers

wellbutrinusers

[adogablog]
Not sure how active this community is but thought I'd post anyway. Basically the first 6 months I was on Wellbutrin I felt really, really good, but the effect seems to have worn off slightly. I still don't have any major depressive symptoms or severe anxiety, but I've been having a hard time with work and getting going in the morning, feeling fatigued etc. My counselor said it sounds like I have chronic mild depression, which most people don't realize they have until major depression kicks in. He suggested I up my Wellbutrin dosage or combine it with a low dose SSRI.

Curious if anyone else has experienced this and how it worked upping the dosage or adding an SSRI.

THANK YOU!
linkReply

Comments:
[User Picture]From: dabroots
2013-08-31 01:14 pm (UTC)
I took it for several years, ending around 2005 when I stopped having health insurance. A side-effect is that it also acts as a mild stimulant, sometimes causing not exactly insomnia, but interfering with deep sleep. If you take it any time of day besides morning, as in at any point past 12 noon, it could be having this effect. You might consider a sleeping aid, something like Ambien, rather than an SSRI. I hate SSRIs, by the way.
(Reply) (Thread)